| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 1, 2007, no. 1-4


Yanqin Wang, Maoxin Liao, Xianyi Li
      Dynamical properties for a fourth order rational difference equation
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 1-12.

P. Kumam
      A note on some fixed point theorems for set-valued non-self mappings in Banach spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 13-19.

Chun Su, Yu Chen
      Behaviors of the product of independent random variables
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 21-35.

Lai-Jiu Lin, Chih-Sheng Chuang, Q. H. Ansari
      Existence of equilibria for generalized abstract economies and system of quasi-minimax inequalities
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 37-53.

Weili Kong
      Equilibrium problems for KKM set-valued maps
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 55-64.

Shengzhao Hou, Huanchun Wu
      Dense subspaces of the Fock space
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 65-71.

Huimin He, Rudong Chen
      Viscosity approximation to common fixed points of nonexpansive semigroups in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 73-78.

Qihu Zhang
      Existence of blow-up solutions to a class of p(x)-Laplacian problems
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 79-88.

G. Wang, J. Peng, H.-W. J. Lee
      Implicit iteration process with mean errors for common fixed points of a finite family of strictly pseudocontrative maps
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 89-99.

T. Tossavainen, P. Haukkanen
      The Schroder equation and some elementary functions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 101-106.

I. Cinar
      On continuity of generalized Riesz potentials
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 107-111.

Guoping Chen, Jianhua Shen
      Monotone iterative technique for a class of integro-differential equations with integral boundary conditions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 113-122.

Bicheng Yang
      On a new Hardy-Hilbert's type inequality with a parameter
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 123-131.

Y. Soykan
      Boundary behaviour of analytic curves
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 133-157.

M. A. Navascues
      Non-smooth polynomials
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 159-174.

Haiyun Zhou, Li Wei, Bin Tan
      Convergence theorems of approximate proximal point algorithm for zeroes of maximal monotone operators in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 175-186.

M. Acikgoz
      A review on 2-normed structures
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 187-191.

D. Behmardi
      Banach spaces with small local diameter
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1-4, 193-197.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |